MAUDE Adverse Event Report: SONOVA AG LYRIC4 (XXS); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG LYRIC4 (XXS); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Tears (2516); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that a patient using lyric hearing aid experience ear bleeding during device removal by the hcp.

Brand Name
LYRIC4 (XXS)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key22883624
Report Number3008848788-2025-00005
Device Sequence Number9640896
Product Code ESD
UDI-Device Identifier07613389250862
UDI-Public(01)07613389250862
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
Report Date (Section F) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0780060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/28/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown